# SDR USAA2011070100026

- Difficulty date: June 10, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 60,775 hours, 40,896 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C25230
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FRAME SHEAR TIE AT BS 727, RBL 7.  REPAIRED FRAME SHEAR TIE AT BS 727, RBL 7 IAW B737-300 SRM 53-00-07, REP 3-10.
